# SDR 2007UALA05373

- Difficulty date: December 30, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 47,935 hours, 7,170 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ROWS 11-13 RIGHT AISLE AREA HAD BURNING ODOR.  CLEARED UP AFTER 5 MINUTES.  PERFORMED ALL CABIN'S LIGHT AND BALLAST OPN AND EVIDENCE OF SMOKE AND BURNING ODOR-FOUND NONE, CHECKED DOOR 2 GALLEY'S ALL EQUIPMENT OPERATION-ALL GALLEY 'S EQUIPMENT OPERATION NORMAL. NO BURNING ODOR CONDITION NOTED WITH BOTH PACK'S ON AND ALL CABIN EQUIPMENT SYSTEM TURNED ON.  UNABLE TO DUPLICATE PROBLEM.
